Detail publikace
Geometrické vlastnosti Frobeniových algeber
HRDINA, J.
Český název
Geometrické vlastnosti Frobeniových algeber
Anglický název
Geometric properties of Frobenius algebras
Typ
článek v časopise - ostatní, Jost
Jazyk
en
Originální abstrakt
We discuss the properties of k–algebras and their modules. A useful observation in this direction suggests that one may choose Frobenius algebras to avoid problems with generic rank. In particular, we prove that the study of generic rank reduces to the study of Frobenius algebras.
Český abstrakt
Diskutujem vlastnosti k-algebre a jejich modulů. Užitečné pozorování v tomto směru je, že volbou Frobeniovy algebra se vyhneme problémům spojených s generickým rankem.
Anglický abstrakt
We discuss the properties of k–algebras and their modules. A useful observation in this direction suggests that one may choose Frobenius algebras to avoid problems with generic rank. In particular, we prove that the study of generic rank reduces to the study of Frobenius algebras.
Klíčová slova česky
Frobeniovy algebry, generický rank
Klíčová slova anglicky
Frobenius algebra, generic rank
Rok RIV
2012
Vydáno
10.02.2012
Nakladatel
OP Publishing Ltd.
Místo
United Kingdom
ISSN
1742-6588
Ročník
2012
Číslo
1
Strany od–do
1–5
Počet stran
5
BIBTEX
@article{BUT89533,
author="Jaroslav {Hrdina},
title="Geometric properties of Frobenius algebras",
year="2012",
volume="2012",
number="1",
month="February",
pages="1--5",
publisher="OP Publishing Ltd.",
address="United Kingdom",
issn="1742-6588"
}